Skip to main content
I've been on the combination birth control pill Lutera for about a month and a half now. The problem is, on the first pack, my period came halfway through the second active pill week and lasted until almost the end of the inactive pill week (almost a 3 week period!). It was really light, but still super annoying. I shrugged off the experience thinking my body was just getting used to the hormones and stuff.
I've started the second pack and I'm halfway through the second week of active pills and my period has come again! Do you think it will last until the end of the inactive pill week (do I have to suffer through another 3-week long period)? Also, does this irregular period mean the pill isn't working? I am sexually active so I sure hope the pill is working!!!!!!!
I have been on the Cyclin contraceptive pill for about 4 months now. Before that I was on Diane 35. I understand that the bleeding that occurs when we are on the pill is not technically a period because we have not ovulated and therefore have not released an egg. My question is, in that case, where do the eggs go?
I am 22 and had my first sexual experience with my boyfriend 6 moths ago after a year of dating. We have a very nice relationship and love each other. I have taken pills and we always use a condom. For some reason, even though it doesn't hurt, many times I am very turned on and have natural lubrication but end up drying up completely after a few minutes. It is very frustrating for both of us because KY is not the same, plus I'm too young to be dry. I want to be with him and we make love at least 2 or 3 times a week. This problem has been going on for months now and it has been more noticeable lately. It has happened while I have been in and out of the pill. I feel we have enough foreplay, if not why do I start very wet? Is there any reason why this is happening? I don't see any signs or have ever had an infection... Can stressful situations in life bring this at all?
Hi, I am on Ortho Tricyclen Lo, and I have been taking them for almost a month now. I am on my placebo pills, but haven't had my period yet. Is that supposed to happen? On day 3 of taking my pills, I had unprotected sex with my boyfriend, and three weeks later I have been feeling very sick, low energy, nauseated and bloated, and have been very moody. I'm hoping it's side effects of the pill, but I'm not sure.
Hey guys. I'm 18 and have really small breasts, I'm like a 32A, but I'm also only 5'3 and around 110 pounds. I got my period when I was 13 and my breasts have not gotten any larger. When I first got my period, I was around 135 pounds at my heaviest, but they were not any bigger then than they are now (I didn't go on a diet, the weight just melted away). I want to go on the pill to regulate my period because I still don't really get it regularly, however it is becoming more predictable. I was wondering if I go on the pill my breasts will get larger, because maybe since I'm not getting my period as steady as I should, and maybe it has to do with my hormone levels or something, if going on the pill will make them bigger? And what about helping with acne?(And my mom is a small B cup btw).
THANKS for your help!
Hi, my boyfriend and I have been together for a year and we just had sex for the first time the other day. I'm on the pill, but I'm still really nervous because he came inside of me. I had gotten my period on Monday and started my new cycle of the pill. My period ended Wednesday and we had sex Thursday night. On Tuesday and Wednesday, I took my pill at 8:30 at night, but I usually take it at 6:30 pm. Then on Thursday, I took it at 6:30. Is this a problem? I've been so paranoid the last few days and I can't get my mind off of it. All of my friends keep telling me that I'm fine. I had a little stomach ache Friday morning, the day after we had sex. That made me even more nervous and I kept thinking I had morning sickness! All of my friends use the pill and their boyfriends ejaculate in them all the time, even when my friends forget to take their pill one night or something. I've been on the pill since August now, so my body is used to it. Do I have a lot to worry about?! I keep freaking out and asking my friends millions of questions and they keep telling me I'm fine. I feel fine and I don't feel any different after that stomach ache I had, but I'm still thinking about it. Thanks for your help!
I am normally on the Pill, but due to sickness, stopped taking it and began waiting for my next period to begin it again. It has been over a month since I had my last period. Anyway, my bf and I had sex for the first time recently. I wore a Today Sponge and he wore a new condom both times. He also pulled out both times, just in case (we were very careful in lubing, using condom, and sponge, etc). What are my chances of being pregnant?
Today I had a rush of watery pink discharge (what is this??) and now I believe I have my period. I am bleeding, but not heavily and it doesn't look normal (not as thick). I took the Pill today since I think I have my period. It has been about a day since the last time we had sex, but I am worried still. Should I take Emergency Contraception just in case? Even if the condom didn't break, should I take it to ease my worried mind?
We were so careful, but what constitutes the small percentage of failure in condoms? I don't think I am pregnant, but I am worried. Especially wondering if I should take the EC just because I am within the 5 day period...
My periods have always been kind of irregular and because of this I went on the pill to try and regulate my cycle. After taking the pill for about 7 months, my periods were not regulating but I continued to take it. Once I got to college, I was getting periods every 2 weeks with bad cramps, etc. I finished out my pack and stopped taking it because it was making me feel worse and not doing what I hoped it would do. I still have not gotten my period since I stopped taking the pill and am getting worried because I am sexually active. My boyfriend and I always use protection and are very responsible, but I am still worry. Is is normal for my periods to be so delayed after stopping the pill?
I'm new to the pill. I've only been on it for two weeks today. When I took the first pill of the pack, it was about two weeks after my period- but the doctor said I could start taking the pill anytime, so I didn't really think of timing it. However, now it's about time for me to have my period- I should've gotten it in the last few days, but haven't. I've had cramps on and off for the last couple of days, but nothing's shown up! What's going on? Should I get my period when I start taking the inactive pills? Or should I expect it while I'm taking the active pills and it's just late?
I have two questions that I'd love to get answered. From the answers I've read here you give really good answers to most the questions.
I'm on hormonal birth control, and I was late with two pills this past week and had missed one a bit over a week ago. Yesterday me and my boyfriend had intercourse twice and he came in me both times. On the info-thingy that comes with my pills it says that a missed pill in the third week of active pills don't compromise my protection as long as all the others are taken correctly. But I'd been late with two.. I tend to get extremely worried for no good reasons (I was worried I might be pregnant before I'd even kissed a guy and before I got my first period...) so if there was no pregnancy risk I just need to have heard (uhm, read?) it from someone whom I consider an expert.
I also wonder how much of a risk for an STI a guy going down on me would present. I know I'm clean now, but when I was still single I was at the receiving end of unprotected oral sex and I really want to know how much of a risk that is for me and how big of a risk it was for the guys in question. Thanks for taking your time with this question.